HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Interpolation problem for l1 and a uniform algebra

Files in This Item:
pre505.pdf492.57 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83651

Title: Interpolation problem for l1 and a uniform algebra
Authors: Nakazi, T. Browse this author
Keywords: uniform algebra
l1
interpolation
maximal ideal space
pseudo-hyperbolic distance
Issue Date: 1-Dec-2000
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 505
Start Page: 1
End Page: 12
Abstract: Let A be a uniform algebra and M(A) the maximal ideal space of A. A sequence { an }n in M(A) is called .e1-interpolating if for every sequence (an) in f1 there exists a function f in A such that f (an ) = an for all n. In this paper, an f1-interpolating sequence is studied for an arbitrary uniform algebra. For some special uniform algebras, an f1-interpolating sequence is equivalent to an £<)()-interpolating sequence which is familiar for us. However, in general these two interpolating sequences may be different from each other.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69255
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University